# SDR 9600389605

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 598-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE LEFT WING TO FUSELAGE ATTACH FITTING BETWEEN STR 22L - 23L, FS 598 - 620.  REPLACED FITTING PER SRM 51-30.
